Curves of Separatrix Cycles of a Quadratic System. The Case of Three Antisaddles and One Saddle
Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 313-318
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_3_a3,
author = {S. I. Dovnar and L. A. Cherkas},
title = {Curves of {Separatrix} {Cycles} of a {Quadratic} {System.} {The} {Case} of {Three} {Antisaddles} and {One} {Saddle}},
journal = {Differencialʹnye uravneni\^a},
pages = {313--318},
year = {2002},
volume = {38},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_3_a3/}
}
TY - JOUR AU - S. I. Dovnar AU - L. A. Cherkas TI - Curves of Separatrix Cycles of a Quadratic System. The Case of Three Antisaddles and One Saddle JO - Differencialʹnye uravneniâ PY - 2002 SP - 313 EP - 318 VL - 38 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_3_a3/ LA - ru ID - DE_2002_38_3_a3 ER -
S. I. Dovnar; L. A. Cherkas. Curves of Separatrix Cycles of a Quadratic System. The Case of Three Antisaddles and One Saddle. Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 313-318. http://geodesic.mathdoc.fr/item/DE_2002_38_3_a3/